# SDR WVER2017041092904

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 29,899 hours, 24,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Part time: 29,899 hours, 24,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL MOUNTING ANGLE IS CORRODED IN MULTIPLE LOCATIONS ON MORE THAN ONE ELEMENT. OUT OF ALLOWABLE LIMITS IAW CRJ SRM 53-21-23-101-002-A02, REQUIRES REPLACEMENT.
